Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Will blue light laser acne treatment help me get rid of acne ?

I m 15 I have started developing acne from 6th grade ( 3 years ago). Its gotten worse I have tried topical, over the counter lotions cleansers I ve tried ProActive, it dried irritated my skin and Murad Acne Complex. Nothing is working. I know it s my age and hormones. But its really getting out of control. On top of that I have to shave which makes it very much harder. I read about a Blue Light Laser Acne treatment. Do they work? Will I use my facial hair too? Or just the acne I want to get rid of?
Asked On : Mon, 21 Feb 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

Blue light has not yet got sufficient clinical trials to know whether or not it helps acne. Howver a very good treatment is Retinoic acid treatment. I suggest u go to a dermat to help u out. IT has a lot of side effects and he has to enlighten u about them before startig it

Have a healthy living
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor